Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Having fever, shaky body, sore legs, back, shoulder and hip. Not cured by motrin. How to stop shaking and control temperature?

Hi I have a fever of 103.9 and I have had been violently shaking scince 2:00 am, I am to the point that my muscles in my legs, my back, shoulder and hips are all severly sore. I have taken Mortin serveral times today to try and break my fever with no luck. What can I do to stop the shaking and bring down my temperature?
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Critical Care Specialist 's  Response
Hi dear you have not mentioned your age and sex,which are very important for answering your question,any fever of 103.9f with shivering means infections some where in your body,you have not mentioned any other symptom ,so that source of infection can be located,pain in different part of your body is due to high degree of fever.this high degree of fever with chills could be due to UTI.Get your CBC,& URINE EXAMINATION DONE,and if you have UTI,a course of antibiotic will cure your fever,complete the history ,so that a complete answer can be given
Answered: Sat, 7 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor